Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 187, Number 1, Pages 11–14 (Mi dan34724)  

MATHEMATICS

A Morse theory of nonmultiple closed curves

A. M. Vinogradov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (607 kB)

Bibliographic databases:
UDC: 513.836
Presented: П. С. Александров
Received: 10.12.1968

Citation: A. M. Vinogradov, “A Morse theory of nonmultiple closed curves”, Dokl. Akad. Nauk SSSR, 187:1 (1969), 11–14

Citation in format AMSBIB
\Bibitem{Vin69}
\by A.~M.~Vinogradov
\paper A Morse theory of nonmultiple closed curves
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 187
\issue 1
\pages 11--14
\mathnet{http://mi.mathnet.ru/dan34724}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0263117}
\zmath{https://zbmath.org/?q=an:0195.25101}


Linking options:
  • http://mi.mathnet.ru/eng/dan34724
  • http://mi.mathnet.ru/eng/dan/v187/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021